Connect with others who understand.

sign up log in
About MyDepressionTeam

OIeptro

OIeptro

Does it effect ur sex drive cause I have no sex drive

A MyDepressionTeam Member said:

What’s a sex drive? :)) Mine diminished because I was married to a NPD, it was practically a sexless marriage anyway, sex to her was a weapon or barter tool and a way to ridicule me, so I stopped playing the game. I had a breakdown during the marriage and depression when she left plus I am on Meds. I’m happy that I’m a happy and have no more stress from her, just me my new dog and two cats to worry about. Do I miss it? sometimes.

But now I have intimacy issues and to be quite frank about it, a aex life seems to be a lot of hassle for very little reward. I am content on my own no one criticising; belittling me blaming me for for everything thing that’s wrong in their lives My phone/emails/post/ telephones not being snoop on, peace.

edited, originally posted about 2 years ago
A MyDepressionTeam Member said:

So I've had a problem with the wanting to get in the mood to have sex I feel I can just go without it and I've felt like this for at least the past 15 plus years I'm not sure really why and being 35 I thought that is the age for women to have a good sex drive but I always thought because of the female problems I have already dealt with after having my kids 15 & 18 years ago but now I'm seeing it's more than just that its like I'll never be normal when it comes to sex and the feelings from it 😟

posted about 2 years ago
A MyDepressionTeam Member said:

I have no desire for sex, none at all ! I could go without it no problem but my boyfriend doesn't seem to understand it. I have no feelings at all when my boyfriend touches me or when we have sex. I am on anti-depressant and anxiety medication and I'm turning fifty soon so i'm in my pre-menopause. I do it to get it over with and then I count the days until it's time to do it again.... arghhhh... no fun.

posted over 1 year ago
A MyDepressionTeam Member said:

My medication definately effects mine. My anti depressant and anti psychotic.mix is like chemical castration!

posted about 2 years ago
A MyDepressionTeam Member said:

I understand. My meds have depleted my sex drive. Unfortunately that seems to be a side effect of a lot of depression meds. I have not found anything to correct that side effect yet. Good luck. At least, you are going through it with someone who understands. My now ex-boyfriend didn't understand at all.

posted almost 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in